# SDR P5CA9700472

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 660-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - CORRODED AT TRAILING EDGE PANEL FRAME W/S 660-700.  REMOVED CORROSION FROM ANGLES IAW BOEING SRM 51-10-01 AND TREATED IAW BOEING SRM 51-10-02.
